U.S. doctors online nowAsk doctors free
Reed City, MI
A 19-year-old female asked:

I'm 19. wanna get on birth control that doesn't make you gain weight but helps lose it. ideas?

1 doctor answer1 doctor weighed in
Dr. Daniel Bauman
Pharmacology 31 years experience
IUD: Hormonal therapies may cause weight gain. A non-hormonal intrauterine device would be less likely to cause weight gain. In any case, you should discuss the options with your OB.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.